# SDR DLM11992344

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: PS46010102
- Condition: Failed
- Location: Row 3b
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT HARNESS AT 3B CHAFED AND ARCING WHEN RECLINING SEAT TO CHANGE ACTUATOR. C/B DID NOT POP.  REPLACED HARNESS.
